# SDR A8OA201207100001

- Difficulty date: July 3, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 30,541 hours, 41,667 cycles
- Engine: Pwc PT6C67D
- Engine time: 23,326 hours, 29,150 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1293640919
- Part serial: 789J96
- Condition: Failed
- Location: Autofeather Sys
- Part time: 6,000 hours, 8,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER ATTEMPTED TO FEATHER IN FLIGHT WITH AUTOFEATHER ARMED.  TROUBLESHOT AND FOUND 2 BAD DIODES ON PCBA123.  REPLACED DEFECTIVE PC BOARD WITH INSPECTED UNIT.  OPS CHECKED GOOD.  NO FURTHER OCCURRENCES.
